# SDR AALA202407263509

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,482 hours, 15,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION AFT CENTER EXIT LIGHT AT L2 DOOR FAILED TO ILLUMINATE. FOUND OPEN WIRE LEADING TO THE NUMBER 4 SOCKET IN CONNECTOR D10746. REPAIRED WIRE WITH A SPLICE. PER B737-NG SWPM 20-10-13 AND RESOCKETED CONNECTOR PER B737-NG SWPM 20-61-11. OPERTIONAL CHECK GOOD.
